MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH

COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH
Model Number 5014302400
Medical Device Problem Codes Positioning Failure (1158); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Erosion (1750); Internal Organ Perforation (1987); Urinary Retention (2119); Urinary Tract Infection (2120); Hyporesponsive to stimuli (2683); Urethral Stenosis/Stricture (4501); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced incomplete emptying, bladder outlet obstruction, incontinence, stress urinary incontinence, recurrent urinary tract infections, bladder perforation of sacrocolpopexy device.Patient had a midurethral device implanted for severe stress urinary incontinence.Patient had a cystoscopy and it revealed erosion and/or perforation of sacrocolpopexy device through the bladder wall in the posterior bladder wall with multiple skin bridges on the posterior bladder wall.Patient had a urodynamic study performed and it revealed a very large bladder capacity with decreased sensation.Patient was unable to void for the study, and her residual was 560 ml.Patient had an mri and it revealed bladder perforation of sacrocolpopexy device.Patient had robotic explantation of the sacrocolpopexy device, cystotomy repair, cystoscopy with bilateral ureteral stent placement, explantation of transvaginal midurethral device and cystoscopy under general anesthesia.Intraoperative notes indicated that the sacrocolpopexy device had been fixed to the bladder itself, and the plane between the bladder and the vagina had not been dissected properly.The device was covering the posterior peritoneum covering the vagina, and the anterior limb of the device was completely sutured to the posterior bladder wall and not providing significant support.The device was creating a kink over the urethra and the distal urethra was bulging beyond the position of the device, confirming the obstructive nature of the placement of the device.

Brand Name
RESTORELLE  Y
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16147413
Report Number2125050-2022-01474
Device Sequence Number6866962
Product Code OTO
UDI-Device Identifier05708932483896
UDI-Public05708932483896
Combination Product (Y/N)N
PMA/510(K) Number
K112322
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2017
Device Model Number5014302400
Device Catalogue Number501430
Device Lot Number4132746
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/12/2023
Date Device Manufactured06/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexUnknown